MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH OPEN; MESH, SURGICAL, POLYMERIC
Catalog Number OPHY1215
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent hiatal hernia repair on (b)(6) 2018 and mesh was used.While the surgeon was placing the mesh into place, two small tears appeared in the middle.The surgeon applied an additional 10x10 mesh over the torn area and the procedure was completed.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
ETHICON PHYSIOMESH OPEN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville 08876 0151
MDR Report Key7213296
Report Number2210968-2018-70415
Device Sequence Number869095
Product Code FTL
UDI-Device Identifier10705031233188
UDI-Public10705031233188
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberOPHY1215
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2018
Initial Report FDA Received Date01/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1